Order Article Reprints
Journal: Fractal Fract., 2021
Volume: 5
Number: 179
Article:
Generalized Bessel Quasilinearization Technique Applied to Bratu and Lane–Emden-Type Equations of Arbitrary Order
Authors:
by
Mohammad Izadi and Hari M. Srivastava
Link:
https://www.mdpi.com/2504-3110/5/4/179
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.